# SDR HALA2019120500506

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 4,813 hours, 942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M17746
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 4,808 hours, 941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

1R ESCAPE SLIDE RAFT DEPLOYED BY CATERING SERVICE. // INSTALLED 1R ESCAPE SLIDE RAFT PACK PER AMM 25-62-44-400-803-A. SECURITY CHECK OK. OK FOR SERVICE.
